You are here

Three Problems in Search of a Measure

Award: Merten Hasse

Year of Award: 1997

Publication Information: The American Mathematics Monthly, Vol. 101 (1994), pp. 609-628.

Summary: Discusses a property of some invariant measures with applications to conic sections, geometric set-inclusion and number theory.

Read the Article 

About the Author: (from the Notices of the AMS, Nov., 1995) Jonathan King received a Ph.D. from Stanford University in 1984. He is now an associate professor at the University of Florida in Gainesville. In 1992 he spent a productive six months at MSRI, where he finally completed the “Three Problems” article, which was first conceived in 1984.

Author (old format): 
Jonathan King
Author(s): 
Jonathan King
Flag for Digital Object Identifier: 
Publication Date: 
Monday, July 28, 2008
Publish Page: 
Summary: 
Discusses a property of some invariant measures with applications to conic sections, geometric set-inclusion and number theory.

Dummy View - NOT TO BE DELETED